# SDR 98ZZZX4069

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58WA
- Make and model: Beech 58
- Aircraft serial: TH201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: ADNE5323
- Condition: Failed
- Location: Nlg
- Component: 968200253
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED DUE TO ROD END FAILURE.  ROD END BROKE AT GREASE FITTING.  ROD END OF FORWARD GEAR DOWN ROD ASSY ATTACHES TO TRUNNION FITTING.
